# SDR ASAA2012120693543

- Difficulty date: December 6, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 23,549 hours, 7,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550322
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, TOPSIDE OF FLOORBEAM CORRODED AT BS 312, RBL 12.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW REO-G15772, REV B. PERFORMED FPI ON NEW UPPER CHORD IAW SOPM 20-20-02, ACCOMPLISHED HFEC INSPECTION OF CUTOUT IAW SRM 53-10-51 AND 737 NDT MAN 51-00-00.  ALODINED AND PRIMED IAW SRM 51-20-01.
